Notes on the Twisted Graph

  • Elsa Omaña-Pulido
  • Eduardo Rivera-Campo
Part of the Lecture Notes in Computer Science book series (LNCS, volume 7579)


The twisted graph T n is a complete topological graph with n vertices v1,v2,…,v n in which two edges v i v j (i < j) and v s v t (s < t) cross each other if and only if i < s < t < j or s < i < j < t. We study several properties concerning plane topological subgraphs of T n .


Alternating Path Tree Graph Max Graph Matching Graph 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Akiyama, J., Urrutia, J.: Simple alternating path problem. Discrete Math. 84(1), 101–103 (1990)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Avis, D., Fukuda, K.: Reverse search enumeration. Discrete Applied Math. 6, 21–46 (1996)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Hajnal, P., Mészáros, V.: Note on noncrossing alternating path in colored convex sets. Accepted in Discrete Mathematics and Theoretical Computer ScienceGoogle Scholar
  4. 4.
    Harborth, H., Mengersen, I.: Drawings of the complete graph with maximum number of crossings. In: Proceedings of the Graph Theory and Computing, Boca Raton, Fl. Congressus Numerantium, vol. 88, pp. 225–228. Utilitas Math., Winnipeg (1992)Google Scholar
  5. 5.
    Hernando, C., Hurtado, F., Noy, M.: Graphs of non-crossing perfect matchings. Graphs and Combin. 18, 517–532 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Klazar, M.: Counting pattern-free set partitions II. Noncrossing and other hypergraphs. Electron. J. Combin. 7, Research Paper 34, 25 pages (2000)Google Scholar
  7. 7.
    Kynčl, J., Pach, J., Tóth, G.: Long alternating paths in bicolored point sets. Discrete Math. 308(19), 4315–4321 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Lawson, C.L.: Software for C1-interpolation. In: Rice, J. (ed.) Mathematical Software III, pp. 161–194. Academic Press, New York (1977)CrossRefGoogle Scholar
  9. 9.
    Pach, J., Solymosi, J., Tóth, G.: Unavoidable configurations in complete topological graphs. Discrete Comput. Geom. 30, 311–320 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Rivera-Campo, E.: A Note on the Existente of Plane Spanning Trees of Geometrie Graphs. In: Akiyama, J., Kano, M., Urabe, M. (eds.) JCDCG 1998. LNCS, vol. 1763, pp. 274–277. Springer, Heidelberg (2000)CrossRefGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2012

Authors and Affiliations

  • Elsa Omaña-Pulido
    • 1
  • Eduardo Rivera-Campo
    • 1
  1. 1.Departamento de MatemáticasUniversidad Autónoma Metropolitana - IztapalapaMéxico D.F.México

Personalised recommendations